# SDR ASM200608020

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 40,726 hours, 15,439 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 33215208
- Part serial: 9381738
- Condition: Leaking
- Location: Rudder
- Part time: 40,726 hours, 15,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RIGHT RUDDER ACTUATOR.  RUDDER ACTUATOR WAS REPLACED IAW MM 27-21-20, TESTED CORRECT.
